Alert archive / Missouri / Areal Flood Warnings in 2021
Areal Flood Warning 39, NWS Springfield, MO
NWS Springfield, MO issued this areal flood warning at Mar 17, 2021, 11:21 PM CDT for 8 counties in Missouri. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2021, 11:21 PM CDT (04:21 UTC)
- Expired
- Mar 18, 2021, 7:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barry County, MO, Christian County, MO, Dade County, MO, Greene County, MO, Lawrence County, MO, Polk County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 22 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 305 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted.
219
WGUS43 KSGF 180421
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
1121 PM CDT Wed Mar 17 2021
MOC009-043-057-077-109-167-209-213-181200-
/O.NEW.KSGF.FA.W.0039.210318T0421Z-210318T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-Christian MO-Dade MO-Greene MO-Lawrence MO-Polk MO-Stone
MO-Taney MO-
1121 PM CDT Wed Mar 17 2021
The National Weather Service in Springfield has issued a
* Flood Warning for...
Southeastern Barry County in southwestern Missouri...
Western Christian County in southwestern Missouri...
Eastern Dade County in southwestern Missouri...
Greene County in southwestern Missouri...
Northeastern Lawrence County in southwestern Missouri...
Southern Polk County in southwestern Missouri...
Stone County in southwestern Missouri...
Western Taney County in southwestern Missouri...
* Until 700 AM CDT Thursday.
* At 1121 PM CDT, Doppler radar indicated that between 1 and 3
inches of rain have fallen over the warned area. This rainfall on
already saturated soils will lead to continued flooding of low
lying areas.
* Some locations that will experience flooding include...
Springfield, Nixa, Ozark, Republic, Branson, Bolivar, Battlefield
and Kimberling City.
This includes the following low water crossings...
Riverdale Road at Finley Creek, East Buena Vista Road at Ward
Branch south of Springfield, Scenic Avenue in southwest
Springfield, Route CC at Spring Creek south of Hurley, Farm Road
156 at Wilsons Creek southwest of Springfield, Farm Road 146 at
Wilsons Creek southwest of Springfield and Farm Road 150 at
Wilsons Creek southwest of Springfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3753 9386 3757 9368 3757 9362 3759 9362
3764 9341 3745 9321 3703 9320 3658 9315
3653 9332 3651 9389 3652 9395 3687 9350
3699 9361 3707 9365 3719 9366 3725 9371
3729 9397 3728 9399
$$
MMT1 follow-up statement
851
WGUS83 KSGF 181159
FLSSGF
Flood Statement
National Weather Service Springfield MO
659 AM CDT Thu Mar 18 2021
MOC009-043-057-077-109-167-209-213-181209-
/O.EXP.KSGF.FA.W.0039.000000T0000Z-210318T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-Christian MO-Dade MO-Greene MO-Lawrence MO-Polk MO-Stone
MO-Taney MO-
659 AM CDT Thu Mar 18 2021
...FLOOD WARNING WILL EXPIRE AT 7 AM CDT THIS MORNING FOR
SOUTHEASTERN BARRY, WESTERN CHRISTIAN, EASTERN DADE, GREENE,
NORTHEASTERN LAWRENCE, SOUTHERN POLK, STONE AND WESTERN TANEY
COUNTIES...
Flood waters have continued to recede. The heavy rain has ended.
Flooding is no longer expected to pose a widespread threat. Please
continue to heed remaining road closures.
LAT...LON 3753 9386 3757 9368 3757 9362 3759 9362
3764 9341 3745 9321 3703 9320 3658 9315
3653 9332 3651 9389 3652 9395 3687 9350
3699 9361 3707 9365 3719 9366 3725 9371
3729 9397 3728 9399
$$
DSAWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this areal flood warning went out at Mar 17, 7:16 PM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Mar 17, 7:16 PM CDT, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
716 PM CDT Wed Mar 17 2021
.SHORT TERM...(Tonight through Thursday)
Issued at 350 PM CDT Wed Mar 17 2021
For ongoing severe event, see mesoscale section above.
For tonight, cold air wrapping in behind the system will lead to
precip switching to snow, or perhaps a rain snow mix farther
south and east unto Thursday morning. With a TROWAL setup over
the far NW CWA, greater snowfall intensity is expected across the
northern of our SE Kansas counties which should be able to
overcome relatively warm ground temperatures. Have up to 1-2
inches of snowfall and a Winter Wx Advisory for Bourbon County,
KS. Elsewhere, many locations should see snow or a rain/snow mix,
but do not expect any significant locations, especially on road
surfaces.
As temperatures warm Thursday (only into the upper 30s to low
40s), precip will change to all rain. Precip will gradually
diminish through the day, ending before midnight Thursday night.
.LONG TERM...(Thursday Night through Wednesday)
Issued at 350 PM CDT Wed Mar 17 2021
Thursday night through Saturday will be dry. Lows will be in the
upper 20s to mid 30s Thursday night and Friday night, then in the
mid 30s to low 40s Saturday night. Highs will warm from the low to
mid 50s Friday to the mid 60s Sunday.
A couple of additional systems may impact the region from early to
mid next week.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 703 PM CDT Wed Mar 17 2021
Strong to severe storms will affect SGF and BBG for the first few
hours of this taf cycle as a potent storm system moves over the
area. After thunderstorms exit the area late this evening, still
expect a rain/snow mix to spread eastward across southwest MO
through the night with north winds gusting over 20 knots at times.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 7 AM CDT Thursday for MOZ055>058-066>071-
077>083-088>092-094>098-105-106.
KS...Flash Flood Watch until 7 AM CDT Thursday for KSZ073-097-101.
Winter Weather Advisory from midnight tonight to noon CDT
Thursday for KSZ073.
&&
SHORT TERM...Titus
LONG TERM...Titus
AVIATION...TerryHazardous weather outlook, Mar 17, 9:21 PM CDT, 2 hours before
Hazardous Weather Outlook National Weather Service Springfield MO 921 PM CDT Wed Mar 17 2021 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190230- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 921 PM CDT Wed Mar 17 2021 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited hail risk. Limited thunderstorm wind damage risk. Limited flooding risk. Limited lightning risk. Limited non thunderstorm wind risk. Elevated snow risk. DISCUSSION... A few strong storms will be possible over south central Missouri through the evening. The strongest storms will be capable of producing hail to the size of dimes and wind gusts to 50 mph. Given the wet soil conditions combined with elevated streamflows, flash flooding will be possible in some areas. Low water crossings and low lying roads next to flashy streams will have the greatest risk of flooding tonight. As cold air moves into the area late tonight, rain will mix with and change to snow, especially over southeast Kansas and west- central Missouri where 1-2 inches of snow will be possible. Elsewhere, relatively warm air and ground temperatures will prevent significant snow accumulations. Winds will gust to 30-40 mph late this evening into tonight along and west of highway 65. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Light snow will be possible Thursday morning. Little to no additional snow accumulation is expected during the day Thursday. Thunderstorm chances will increase Monday and Tuesday of next work week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Terry
In the hours before
Local storm report, Mar 17, 8:27 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
827 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD 5 S BOAZ 36.95N 93.39W
03/17/2021 STONE MO LAW ENFORCEMENT
WATER WAS REPORTED OVER THE ROAD ON HIGHWAY
U AT THE SILVER LAKE BRANCH.
&&
FEHLocal storm report, Mar 17, 8:35 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
835 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 5 S GROVESPRING 37.33N 92.61W
03/17/2021 E0.88 INCH WRIGHT MO EMERGENCY MNGR
&&
FEHSpecial weather statement, Mar 17, 8:36 PM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Springfield MO
836 PM CDT Wed Mar 17 2021
MOZ081-082-092-180215-
Wright MO-Laclede MO-Texas MO-
836 PM CDT Wed Mar 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WRIGHT...EASTERN LACLEDE
AND NORTHWESTERN TEXAS COUNTIES UNTIL 915 PM CDT...
At 836 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Conway to 7 miles east of
Hartville. Movement was northeast at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Lebanon... Morgan...
Dawson... Stoutland...
Huggins... Plato...
Twin Bridges... Competition...
Manes... Lynchburg...
Grovespring... Graff...
Falcon... Success...
Dry Knob... Bendavis...
This includes Interstate 44 near mile marker 120, and between mile
markers 136 and 142.
A Tornado Watch remains in effect until 900 PM CDT for southwestern
Missouri.
LAT...LON 3741 9269 3748 9269 3748 9278 3749 9279
3782 9251 3773 9241 3772 9241 3770 9237
3742 9204 3716 9237
TIME...MOT...LOC 0136Z 221DEG 23KT 3748 9268 3721 9238
WiseLocal storm report, Mar 17, 10:39 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1039 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 5 S GROVESPRING 37.33N 92.61W
03/17/2021 E0.88 INCH WRIGHT MO EMERGENCY MNGR
0758 PM HAIL SEYMOUR 37.15N 92.77W
03/17/2021 E1.00 INCH WEBSTER MO EMERGENCY MNGR
REPORT OF QUARTER SIZED HAIL.
0627 PM TSTM WND DMG 1 NNW ELSEY 36.86N 93.54W
03/17/2021 STONE MO PUBLIC
MANY TREES REPORTED DOWN NEAR THE
INTERSECTION OF HIGHWAY 413 AND WHEELER
BRANCH ROAD.
0637 PM TSTM WND DMG ELSEY 36.86N 93.54W
03/17/2021 STONE MO TRAINED SPOTTER
TREES WERE REPORTED DOWN AND ROAD BLOCKED ON
HIGHWAY 413.
0637 PM TORNADO ELSEY 36.86N 93.54W
03/17/2021 STONE MO TRAINED SPOTTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
ELSEY. TREES WERE REPORTED DOWN AND ROAD
BLOCKED ON HIGHWAY 413. SPOTTER CONFIRMED
TORNADO ON THE GROUND. DAMAGE REPORTED TO
HOMES JUST WEST OF TOWN. A TORNADO DEBRIS
SIGNATURE WAS PRESENT WITH THIS STORM.
0642 PM TSTM WND DMG 5 S BOAZ 36.95N 93.39W
03/17/2021 STONE MO LAW ENFORCEMENT
SEVERAL LARGE TREES WERE REPORTED DOWN
BLOCKING HIGHWAY U NEAR LAKE BRANCH ROAD.
0645 PM TORNADO 2 ESE WHEELERVILLE 36.83N 93.59W
03/17/2021 STONE MO LAW ENFORCEMENT
DAMAGE REPORTED TO A HOUSE AND TREES DOWN AT
248 AND BUTTONWOOD ROAD JUST EAST OF
BARRY/STONE LINE. MULTIPLE REPORTS OF POWER
LINES AND TREES DOWN. GOLF BALL HAIL WAS
REPORTED ON THE GROUND AT AFTERTHE STORM
PAST.
0653 PM TSTM WND GST 5 SSE BOAZ 36.96N 93.37W
03/17/2021 E70 MPH STONE MO NWS EMPLOYEE
WINDS WERE ESTIMATED AT 65-70MPH ALONG WITH
NICKLE SIZED HAIL.
0815 PM FLASH FLOOD 5 S BOAZ 36.95N 93.39W
03/17/2021 STONE MO LAW ENFORCEMENT
WATER WAS REPORTED OVER THE ROAD ON HIGHWAY
U AT THE SILVER LAKE BRANCH.
0423 PM HAIL 4 W STELLA 36.76N 94.26W
03/17/2021 E1.00 INCH NEWTON MO PUBLIC
0505 PM HAIL 1 N STELLA 36.78N 94.19W
03/17/2021 E1.00 INCH NEWTON MO EMERGENCY MNGR
0345 PM HAIL 2 W LANAGAN 36.60N 94.49W
03/17/2021 E1.25 INCH MCDONALD MO LAW ENFORCEMENT
PUBLIC REPORT RELAYED BY LAW ENFORCEMENT.
0346 PM HAIL ANDERSON 36.65N 94.44W
03/17/2021 E0.70 INCH MCDONALD MO EMERGENCY MNGR
0354 PM HAIL ANDERSON 36.65N 94.44W
03/17/2021 E1.00 INCH MCDONALD MO EMERGENCY MNGR
0355 PM HAIL PINEVILLE 36.60N 94.38W
03/17/2021 E1.75 INCH MCDONALD MO LAW ENFORCEMENT
0357 PM HAIL 2 NW ANDERSON 36.67N 94.47W
03/17/2021 E1.00 INCH MCDONALD MO FIRE DEPT/RESCUE
0358 PM HAIL ANDERSON 36.65N 94.44W
03/17/2021 E1.75 INCH MCDONALD MO EMERGENCY MNGR
0359 PM HAIL 2 NW PINEVILLE 36.62N 94.41W
03/17/2021 E1.00 INCH MCDONALD MO TRAINED SPOTTER
0401 PM HAIL ANDERSON 36.65N 94.44W
03/17/2021 E2.00 INCH MCDONALD MO TRAINED SPOTTER
DAMAGE REPORTED TO VEHICLE WINDOWS.
0543 PM HAIL 4 WSW STOTTS CITY 37.08N 94.02W
03/17/2021 U1.00 INCH LAWRENCE MO PUBLIC
QUARTER SIZED HAIL REPORTED VIA MPING.
0604 PM HAIL MOUNT VERNON 37.11N 93.82W
03/17/2021 E1.25 INCH LAWRENCE MO AMATEUR RADIO
0606 PM HAIL 1 SE MOUNT VERNON 37.09N 93.81W
03/17/2021 U1.00 INCH LAWRENCE MO PUBLIC
QUARTER SIZED HAIL REPORTED VIA MPING.
0606 PM HAIL 2 ENE HOBERG 37.08N 93.82W
03/17/2021 E1.75 INCH LAWRENCE MO FIRE DEPT/RESCUE
0606 PM TSTM WND DMG 1 SSW HOBERG 37.05N 93.85W
03/17/2021 LAWRENCE MO FIRE DEPT/RESCUE
0616 PM HAIL 1 SE MOUNT VERNON 37.10N 93.81W
03/17/2021 E1.00 INCH LAWRENCE MO TRAINED SPOTTER
0730 PM HAIL 2 ESE TURNERS 37.17N 93.12W
03/17/2021 E0.88 INCH GREENE MO NWS EMPLOYEE
0656 PM HAIL 2 N BOAZ 37.04N 93.40W
03/17/2021 U1.00 INCH CHRISTIAN MO PUBLIC
QUARTER SIZED HAIL REPORTED VIA MPING.
0658 PM HAIL 1 WSW NIXA 37.04N 93.31W
03/17/2021 E1.00 INCH CHRISTIAN MO AMATEUR RADIO
0700 PM HAIL 1 S HIGHLANDVILLE 36.92N 93.28W
03/17/2021 E1.50 INCH CHRISTIAN MO PUBLIC
PING PONG BALL SIZED HAIL WAS REPORTED.
0710 PM HAIL OZARK 37.02N 93.20W
03/17/2021 E0.88 INCH CHRISTIAN MO PUBLIC
0710 PM HAIL 1 W OZARK 37.02N 93.23W
03/17/2021 U1.00 INCH CHRISTIAN MO PUBLIC
QUARTER SIZED HAIL REPORTED VIA MPING.
0518 PM HAIL SELIGMAN 36.52N 93.94W
03/17/2021 E1.25 INCH BARRY MO EMERGENCY MNGR
0521 PM HAIL 2 SE CASSVILLE 36.66N 93.84W
03/17/2021 E1.00 INCH BARRY MO EMERGENCY MNGR
0530 PM HAIL 4 WNW EAGLE ROCK 36.57N 93.82W
03/17/2021 E1.00 INCH BARRY MO PARK/FOREST SRVC
0534 PM HAIL 5 NW EAGLE ROCK 36.59N 93.83W
03/17/2021 E1.25 INCH BARRY MO PUBLIC
HALF DOLLAR SIZED HAIL REPORTED VIA MPING.
0536 PM HAIL 3 ENE PURDY 36.84N 93.87W
03/17/2021 E1.25 INCH BARRY MO LAW ENFORCEMENT
0542 PM HAIL 1 SE MONETT 36.91N 93.92W
03/17/2021 E1.00 INCH BARRY MO LAW ENFORCEMENT
0552 PM HAIL 5 NW EAGLE ROCK 36.59N 93.83W
03/17/2021 M2.00 INCH BARRY MO PUBLIC
TWO INCH HAIL REPORTED VIA MPING.
0554 PM TSTM WND DMG 5 WNW SHELL KNOB 36.66N 93.71W
03/17/2021 BARRY MO LAW ENFORCEMENT
LARGE TREE WAS REPORTED DOWN ON HIGHWAY 76
BLOCKING TRAFFIC.
0610 PM TSTM WND DMG 2 NNW PURDY 36.85N 93.94W
03/17/2021 BARRY MO PUBLIC
SIGNIFICANT DAMAGE REPORTED TO A BARN AND
GARAGE. A TRAMPOLINE WAS REPORTED TO HAVE
IMPALED INTO A HOME.
0627 PM HAIL WHEELERVILLE 36.84N 93.63W
03/17/2021 U2.00 INCH BARRY MO PUBLIC
HEN EGG SIZED HAIL REPORTED VIA MPING.
&&Local storm report, Mar 17, 11:04 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1104 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM FLASH FLOOD 1 NE NEMO 37.89N 93.25W
03/17/2021 HICKORY MO AMATEUR RADIO
HIGHWAY D SOUTH OF PRESTON WAS CLOSED DUE TO
FLOODING AT CRANE CREEK.
1100 PM FLASH FLOOD 6 SSW CLIMAX SPRINGS 38.01N 93.08W
03/17/2021 HICKORY MO AMATEUR RADIO
HIGHWAY P WAS CLOSED DUE TO FLOODING AT A
LOW WATER BRIDGE.
&&Local storm report, Mar 17, 11:07 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1107 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM FLASH FLOOD WHEATLAND 37.95N 93.40W
03/17/2021 HICKORY MO AMATEUR RADIO
HIGHWAY B IN WHEATLAND WAS CLOSED DUE TO
FLOODING AT A LOW WATER AREA.
&&
FEHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:06 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 54 min |
| Mar 17, 7:24 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 66 min |
| Mar 17, 7:29 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Dade, Greene, Lawrence, Polk and 2 more | 4 hr |
| Mar 17, 7:43 PM CDT | Tornado Warning | SGF | Douglas | 32 min |
| Mar 17, 8:36 PM CDT | Special Weather Statement | SGF | Laclede, Wright | 39 min |
| Mar 17, 9:27 PM CDT | Areal Flood Warning | SGF | McDonald, Newton | 8 hr |
| Mar 17, 10:01 PM CDT | Areal Flood Warning | SGF | Lawrence, Newton | 8 hr |
| Mar 17, 11:19 PM CDT | Areal Flood Warning | SGF | Barry, Lawrence, Stone | 7 hr |
| Mar 17, 11:28 PM CDT | Areal Flood Warning | SGF | Benton, Cedar, Hickory, St. Clair | 8 hr |
| Mar 18, 12:34 AM CDT | River Flood Warning | SGF | Cedar | 47 hr |
| Mar 18, 9:45 AM CDT | River Flood Warning | SGF | Jasper | 37 hr |
Nearby
Areal Flood Warnings in Missouri, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.